On global stability of planar systems with state-dependent Riccati equation control

Chien Chun Liu, Teh Lu Liao, Chih Chiang Chen

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This paper is concerned with the global asymptotic stability (GAS) of a class of planar systems with a state-dependent Riccati equation (SDRE) control. Based on the philosophy of feedback domination along with the depiction of the influence arising from system nonlinearities, a sufficient condition indicating the allowable intervals of control gains is established by which the GAS of the system with SDRE control can be guaranteed successfully. The presented condition is delicately equipped with a tunable parameter skillfully enhancing the feasibility while providing a new insight and perspective in ensuring global stability of the SDRE control. A numerical example is provided to verify the effectiveness of the proposed result.

Original languageEnglish
Pages (from-to)1452-1458
Number of pages7
JournalAsian Journal of Control
Volume24
Issue number3
DOIs
Publication statusPublished - 2022 May

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering

Fingerprint

Dive into the research topics of 'On global stability of planar systems with state-dependent Riccati equation control'. Together they form a unique fingerprint.

Cite this